RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 736–738 (Mi dan4141)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Oscillations of averages in the ergodic theorem

V. V. Ivanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (297 kB)

Bibliographic databases:
UDC: 517.987.5+517.518
Presented: Ю. Г. Решетняк
Received: 19.08.1994

Citation: V. V. Ivanov, “Oscillations of averages in the ergodic theorem”, Dokl. Akad. Nauk, 347:6 (1996), 736–738

Citation in format AMSBIB
\Bibitem{Iva96}
\by V.~V.~Ivanov
\paper Oscillations of averages in the ergodic theorem
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 736--738
\mathnet{http://mi.mathnet.ru/dan4141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398765}
\zmath{https://zbmath.org/?q=an:0888.46011}


Linking options:
  • http://mi.mathnet.ru/eng/dan4141
  • http://mi.mathnet.ru/eng/dan/v347/i6/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kachurovskii, “The rate of convergence in ergodic theorems”, Russian Math. Surveys, 51:4 (1996), 653–703  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. G. Kusraev, S. S. Kutateladze, “Unsolved nonstandard problems”, Vladikavk. matem. zhurn., 2:2 (2000), 26–45  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020